About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 251942, 19 pages
http://dx.doi.org/10.1155/2012/251942
Research Article

The Mathematical Study of Pest Management Strategy

Minnan Science and Technology Institute, Fujian Normal University, Quanzhou, Fujian 362332, China

Received 3 October 2012; Accepted 14 November 2012

Academic Editor: Leonid Shaikhet

Copyright © 2012 Jinbo Fu and Yanzhen Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The theory of impulsive state feedback control is used to establish a mathematical model in the pest management strategy. Then, the qualitative analysis of the mathematical model was provided. Here, a successor function in the geometry theory of differential equations is used to prove the sufficient conditions for uniqueness of the 1-periodic solution. It proved the orbital asymptotic stability of the periodic solution. In addition, numerical analysis is used to discuss the application significance of the mathematical model in the pest management strategy.